MAUDE Adverse Event Report: BIO-RAD MEDICAL DIAGNOSTICS GMBH BLOOD GROUPING REAGENT IH-CARD ABO/D(DVI-)+REV A1,B; IH-CARD ABO/D(DVI-)+REV A1,B; 288 CARDS

BIO-RAD MEDICAL DIAGNOSTICS GMBH BLOOD GROUPING REAGENT IH-CARD ABO/D(DVI-)+REV A1,B; IH-CARD ABO/D(DVI-)+REV A1,B; 288 CARDS
Catalog Number 813112100
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This is our initial report on this incident.
 
Event or Problem Description
The customer reported a false positive anti-b result with ih-card abo/d(dvi-)+rev a1, b when testing on their ih-1000 instrument.A patient sample was tested in duplicate.The anti-b was initially 1 positive but negative when repeated using the same instrument and reagents.The trace files of the affected instrument were collected for investigation.The investigation is still ongoing.
 
Additional Manufacturer Narrative
This is our final report on this incident.
 
Event or Problem Description
The customer reported a false positive anti-b result with ih-card abo/d(dvi-)+rev a1,b when testing on their ih-1000 instrument.A patient sample was tested in duplicate.The anti-b was initially 1 positive but negative when repeated using the same instrument and reagents.The trace files of the affected instrument were collected for investigation.The snapshots provided didn't shows any issue concerning this samples.The user perfomed testing with the yellow well and noticed the same false-positive results.The issue could not be reproduced by the manufacturer.We also checked the ih-liss retention samples in dreieich, and among the 34 boxes currently in the reference stock, no wells with abnormal coloration were observed.This leads us to believe that this is an isolated case, and we are not able to link it to manufacturing.Resolution: for ih-liss, it is specifically indicated not to use the product in case of turbidity; this also applies when there are visible color differences in the wells.In this context, our recommendation is to visually check the ih-]liss before loading it onto the devices, and if any turbidity or discoloration is observed, testing with that rack should not be performed.If this situation occurs again, the rack should be returned unused to bio-rad dreiech so that we can perform further analyses.

Brand Name
BLOOD GROUPING REAGENT IH-CARD ABO/D(DVI-)+REV A1,B
Common Device Name
IH-CARD ABO/D(DVI-)+REV A1,B; 288 CARDS
Manufacturer (Section D)
BIO-RAD MEDICAL DIAGNOSTICS GMBH
industriestrasse 1
dreieich, 63303
GM  63303
Manufacturer Contact
monica albarca
industriestrasse 1
dreieich, 63303
GM   63303
MDR Report Key24362188
Report Number9610824-2026-00005
Device Sequence Number5066434
Product Code QHR
UDI-Device Identifier07611969964529
UDI-Public(01)07611969964529(17)270127(10)9539020
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
125534
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number813112100
Device Lot Number9539020
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2026
Supplement Date Received by Manufacturer01/20/2026
Initial Report FDA Received Date02/17/2026
Supplement Report FDA Received Date03/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
IH-1000, SN (B)(6); IH-1000, SN (B)(6)
Patient SexUnknown